Electron. J. Diff. Equ., Vol. 2013 (2013), No. 230, pp. 1-13.

Selfadjoint extensions of multipoint singular differential operators

Zameddin I. Ismailov

This article describes all selfadjoint extensions of the minimal operator generated by a linear singular multipoint symmetric differential-operator expression for first order in the direct sum of Hilbert spaces of vector-functions. This description is done in terms of the boundary values, and it uses the Everitt-Zettl and the Calkin-Gorbachuk methods. Also the structure of the spectrum of these extensions is studied.

Submitted September 19, 2013. Published October 18, 2013.
Math Subject Classifications: 47A10.
Key Words: Everitt-Zettl and Calkin-Gorbachuk methods; singular multipoint; differential operators; selfadjoint extension; spectrum

Show me the PDF file (199 KB), TEX file, and other files for this article.

Zameddin I. Ismailov
Department of Mathematics, Faculty of Sciences
Karadeniz Technical University
61080, Trabzon, Turkey
email: zameddin.ismailov@gmail.com

Return to the EJDE web page